# SDR SWIA200515867

- Difficulty date: November 15, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 1,496 hours, 1,057 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Pcb
- Condition: Malfunctioned
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT THE GATE, LOADING PAX, ALL THE O2 MASKS DROPPED IN A/C.  REPLACED PCB NR 4 IN JB10.  OPERATIONAL CHECK GOOD, PN  E520004-704, SN OFF E0270.
